MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE DESERT SPRING HEART 1 AND 2 PK(OHDSC)839; CARDIOVASCULAR PROCEDURE KIT

MEX03 MEXICO-JUAREZ PRESOURCE DESERT SPRING HEART 1 AND 2 PK(OHDSC)839; CARDIOVASCULAR PROCEDURE KIT
Model Number SCV73OHDSC
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There are two manufacturers of the or cotton towels.Manufacturer aijing: based on supplier investigation, device history record (dhr) could not able to be reviewed as lot number was not provided.However, they reviewed the dhr for recent 12 months and found no discrepancy.There is 1 occurrence reported in the past 12 months.According to the supplier, the suction process was performed before the products' final folding.They reviewed 12 batches produced this year and all linting test data are within the acceptable range (=0.38 g/10 pieces).As there is no sample returned and lot number information not provided, the root cause could not be determined.There is no action taken at this time, but the supplier will continue to monitor the trend of this type of incident.Manufacturer jianerkang: based on supplier investigation, device history record could not able to be reviewed as lot number was not provided.Supplier reviewed the records in the last 2 years and no abnormal situation was found.There are 166 occurrences reported in the past 12 months.No sample was returned at the time of the investigation.According to supplier, or towel is made of cotton, so cotton fiber is born.Supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process the suction process was added before product's final folding and workers perform it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38 g/10 pieces).In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, there is no abnormal situation happened in production.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but the supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
Customer reported linting of the or cotton towels pwtb04-stm from the heart pack scv73ohdsc.The surgeon stated that the linting was so bad that he is concerned that it should be documented as a retained foreign body and now they are removing from all kits prior to a procedure.No patient demographics or any clinical data was provided upon request.

Brand Name
DESERT SPRING HEART 1 AND 2 PK(OHDSC)839
Common Device Name
CARDIOVASCULAR PROCEDURE KIT
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key10590308
Report Number1423537-2020-00531
Device Sequence Number19429601
Product Code OEZ
UDI-Device Identifier00885425802176
UDI-Public00885425802176
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCV73OHDSC
Device Catalogue NumberSCV73OHDSC
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/01/2020
Initial Report FDA Received Date09/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;